# SDR USAA2009042790989

- Difficulty date: April 4, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON FRAME AT HOLE EDGE AT BS 500E BETWEEN S20L TO S21L ALSO BETWEEN S20R TO S21R.  REPAIRED FRAME AT BS 500E BETWEEN S20L TO S21L & ALSO BETWEEN S20R TO S21R IAW B737 SRM 53-00-07.
